# SDR FDEA200907132611

- Difficulty date: July 13, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXISTING FLOORBEAM REPAIR AT STA 1320, LBL 4-38, CAN NOT INSTALL MOD FITTING NR 657N3320-1 AT STA 1640, WL 208.10, LBL 24.75, A PREVIOUS REPAIR CONFLICTED WITH ACCOMPLISHMENT OF PTF CONVERSION.  A NEW REPAIR WAS ACCOMPLISHED ON MAE W/C 118350521EZ2, AND EA NR 757-5365-16-F2136, REV-A, JUNE 29, 2009.  THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION.

(QUESTIONABLE SDR....P.L.T.)
